MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION INTG. SYS.

COOPERSURGICAL, INC. LEEP PRECISION INTG. SYS.
Model Number LP-10-120
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is investigating the reported conditon.
 
Event or Problem Description
Generator is operating intermittently 1216677-2022-00294 leep precision intg.Sys.Lp-10-120 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples *analysis and findings complaint (b)(4).Distribution history: this complaint unit was manufactured at csi on 08/09/2022 under wo's (b)(4) & (b)(4) and shipped on 08/29/2022.Manufacturing record review: dhr's 315272 & 315053 were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Intermittent function was noted on 2 other complaints.One was not returned and the other was related to a recall for lack of isolation in coag mode which is not relevant.Note: this unit was manufactured after the corrective actions were in place under the capa/recall.As such, any similarity in the problem description related to a previous complaint in the 2-year complaint history is coincidental.Product receipt: the complaint unit was processed for a return under rma #(b)(4) and received 11/17/2022.Visual evaluation: visual examination of the complaint unit revealed physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: the product tested to specification as the device was found to meet all visual and functional test specifications.Root cause not applicable as the complaint condition was not confirmed.*correction and/or corrective action the customer was sent a new system.As the returned system was found to function free of defects the generator (lp-20-120) was converted into a demo unit under wo #(b)(4) (b)(6) 2022.The other components of the system were scrapped out.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary no further training required.*was the complaint confirmed? no.
 
Event or Problem Description
Generator is operating intermittently 1216677-2022-00294-1 leep precision intg sys lp-10-120 e-complaint (b)(4).

Brand Name
LEEP PRECISION INTG. SYS.
Common Device Name
LEEP PRECISION INTG. SYS.
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key15735663
Report Number1216677-2022-00294
Device Sequence Number6316647
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public888937014228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown